Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Analytic domination by fractional powers of a positive operator


Author: Roe Goodman
Journal: Bull. Amer. Math. Soc. 74 (1968), 702-704
DOI: https://doi.org/10.1090/S0002-9904-1968-12003-8
MathSciNet review: 0227797
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. T. Kotake and M. S. Narasimhan, Regularity theorems for fractional powers of a linear operator, Bull. Soc. Math. France 90 (1962), 449-471. MR 149329
  • 2. E. Nelson, Analytic vectors, Ann. of Math. 70 (1959), 572-615. MR 107176


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12003-8

American Mathematical Society